# SDR 95ZZZW428

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 2720 · Rudder Control System
- Part: Act Bellows
- Part number: 5914387507
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YIP - RUDDER UNRESTRICTED ANNUNCIATOR LIGHT VERY SLOW TO COME ON BELOW 170 KNOTS.  REMOVED AND REPLACED ACTUATOR BELLOWS (P/N 5914387507) AND 2 EACH ROD END BEARINGS (P/N REP3F4) AND 2 EACH ROD END BEARINGS (P/N 16393).  RERIGGED SYSTEM IAW MM 27-20-6.  (W)
